# SDR DJFA20120604005

- Difficulty date: June 4, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N428LX
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 8,544 hours, 7,162 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21113005
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,544 hours, 7,162 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED.  ON THE LOWER FLANGE AT LEFT HORIZTONAL CANTED STATION 29.92, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW MFG KIT 128-6200-001.
